# SDR DHL2006873501

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E LWR REINFORCING ANGLE CRACK STA XFS 341.500.  PERFORMED STOP HOLE IAW SRM 57-2-0 PG 9-10.  FABRICATED 2EA ANGLE DOUBLERS (AL7075T6 0.040") IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLERS IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLERS IAW SRM 57-2-0 PG 9-10, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
